Liposomal amphotericin B (L-AmB) was developed with the intent to minimize the adverse effects associated with amphotericin B deoxycholate, especially nephrotoxicity. Although there has been a substantial decrease in adverse effects with L-AmB compared with its predecessor, there is a small body of evidence suggesting its association with cardiovascular adverse events. We report a case of L-AmB-associated cardiac arrest in a patient with preexisting cardiac-related disease states. In addition, we review currently available literature regarding cardiac-related adverse events associated with L-AmB. When the Naranjo Adverse Drug Reaction Probability Scale was applied to this case, the probability of association was determined as possible. This case adds to a small but important body of literature regarding L-AmB–associated cardiotoxicity. Moreover, a review of the available literature indicates that providers should be aware of the potential for cardiac adverse events with L-AmB.